RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2009, Volume 64, Issue 3(387), Pages 167–173 (Mi umn9294)  

Aleksei Alekseevich Dezin (obituary)

V. S. Vladimirov, I. V. Volovich, A. K. Gushchin, Yu. N. Drozhzhinov, V. V. Zharinov, B. I. Zav'yalov, V. A. Il'in, G. I. Marchuk, V. P. Mikhailov, E. I. Moiseev, S. M. Nikol'skii, B. V. Pal'tsev


DOI: https://doi.org/10.4213/rm9294

Full text: PDF file (302 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2009, 64:3, 553–560

Bibliographic databases:

Document Type: Personalia
MSC: 01A70

Citation: V. S. Vladimirov, I. V. Volovich, A. K. Gushchin, Yu. N. Drozhzhinov, V. V. Zharinov, B. I. Zav'yalov, V. A. Il'in, G. I. Marchuk, V. P. Mikhailov, E. I. Moiseev, S. M. Nikol'skii, B. V. Pal'tsev, “Aleksei Alekseevich Dezin (obituary)”, Uspekhi Mat. Nauk, 64:3(387) (2009), 167–173; Russian Math. Surveys, 64:3 (2009), 553–560

Citation in format AMSBIB
\Bibitem{VlaVolGus09}
\by V.~S.~Vladimirov, I.~V.~Volovich, A.~K.~Gushchin, Yu.~N.~Drozhzhinov, V.~V.~Zharinov, B.~I.~Zav'yalov, V.~A.~Il'in, G.~I.~Marchuk, V.~P.~Mikhailov, E.~I.~Moiseev, S.~M.~Nikol'skii, B.~V.~Pal'tsev
\paper Aleksei Alekseevich Dezin (obituary)
\jour Uspekhi Mat. Nauk
\yr 2009
\vol 64
\issue 3(387)
\pages 167--173
\mathnet{http://mi.mathnet.ru/umn9294}
\crossref{https://doi.org/10.4213/rm9294}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2553080}
\zmath{https://zbmath.org/?q=an:1175.01089}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2009RuMaS..64..553V}
\elib{http://elibrary.ru/item.asp?id=20425290}
\transl
\jour Russian Math. Surveys
\yr 2009
\vol 64
\issue 3
\pages 553--560
\crossref{https://doi.org/10.1070/RM2009v064n03ABEH004621}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000272713200003}


Linking options:
  • http://mi.mathnet.ru/eng/umn9294
  • https://doi.org/10.4213/rm9294
  • http://mi.mathnet.ru/eng/umn/v64/i3/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:618
    Full text:145
    References:62
    First page:68

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018